# SDR DALA13043183129

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 32,727 hours, 17,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT 15C AND 17C.  SECURED LOOSE CONNECTOR AT 17C, REPLACED LAMP AT 15C IAW AMM 33-50, OPS OK.
